# SDR SWAA2025121735658

- Difficulty date: November 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 45 AT BS 500+6, BS 500A+18,  BS 500B+16.  THE SEAT TRACK WILL BE REPLACED ON CUSTOMER CARD TTG8Q018W4PU.
